Differential and Integral Equations

A Mathematical analysis of a model of structured population (I)

M. Boulanouar

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This work deals with a mathematical analysis of an age-cycle structured population endowed with a transition rate and with a general biological rule. We show that the corresponding model is governed by a strongly continuous positive semigroup. Some of its spectral properties are proved.

Article information

Differential Integral Equations, Volume 25, Number 9/10 (2012), 821-852.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47D06: One-parameter semigroups and linear evolution equations [See also 34G10, 34K30] 92A15


Boulanouar, M. A Mathematical analysis of a model of structured population (I). Differential Integral Equations 25 (2012), no. 9/10, 821--852. https://projecteuclid.org/euclid.die/1356012370

Export citation